Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 379130, 10 pages
Research Article

On Certain Classes of Biharmonic Mappings Defined by Convolution

Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 1 March 2012; Accepted 7 August 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 J. Chen and X. Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Chen and X. Wang, “On Certain Classes of Biharmonic Mappings Defined by Convolution,” Abstract and Applied Analysis, vol. 2012, Article ID 379130, 10 pages, 2012. doi:10.1155/2012/379130